# SDR VNAA202407050006

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 19,054 hours, 17,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VENTRAL FIN (FOOTPRINT/FUSELAGE SKIN) HAS MULTIPLE DENTS ACROSS ENTIRE LENGTH, AND MULTIPUL SCRATCHES AT FWD. SECTION BETWEEN 1ST AND 2ND SETS OF NUT PLATE HOLES.
